# SDR AALA201611179007

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 53,124 hours, 22,709 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38828354
- Part serial: 1076
- Condition: Leaking
- Location: Apu
- Part time: 35,417 hours, 14,728 cycles
- Component: Apu, Honeywell, GTCP36300A
- Component part number: 38002784
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT CREW REPORTED AN OIL ODOR COMING FROM LEFT PACK DURING ALL PHASES OF FLIGHT.  MAINTENANCE REMOVED AND REPLACED APU FLOW DIVIDER AND DRAIN VALVE ASSEMBLY PER AMM 49-32-12. ACCOMPLISHED TASK CARD 26L00021002 (APU SMELL IN CABIN), ACCOMPLISHED TASK CARD 26L00021004 (DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS, ENG AND APU)
